1 AL (30 ml) [Levocetirizine]

Drug brand 1 AL (30 ml) is being manufactured and marketed by FDC Ltd. The main active ingredient or salt in this drug is Levocetirizine. This drug comes in the form of Syrup. The general packing available for this medicine consists of 30 ml and is priced at Rs 22.00
Generic :Levocetirizine
Pharma Company :FDC Ltd
Brand Label :1 AL (30 ml)
Preparation Type :Syrup
Single Dose :5 ml
Composition :Levocetirizine-2.5 mg
Pack Size/Qty/Vol :30 ml
Price Unit :Rs 3.67
Price Pack :Rs 22.00

Drug details for 1 AL (30 ml)

Usage: Why is this medication prescribed?

The main active ingredient or salt in 1 AL (30 ml) is Levocetirizine.

Levocetirizine is used to relieve runny nose; sneezing; and redness, itching, and tearing of the eyes caused by hay fever, seasonal allergies, and allergies to other substances such as dust mites, animal dander, and mold. It is also used to treat symptoms of hives, including itching and rash. Levocetirizine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.


1 AL (30 ml) - Levocetirizine - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : 1 AL (30 ml) - Levocetirizine..

Generic Drug Substitutes for : 1 AL (30 ml)

There are 36 brands listed here as Generic Substitutes for 1 AL (30 ml), which have same salt or similar Generic composition (i.e. Levocetirizine-2.5 mg).
Please note that one can request a doctor or pharmacist to substitute a generic version of the prescribed drug brand, if any. So far as quality and performance of generic version is concerned, mostly, Generics with the same active ingredient (here i.e. Levocetirizine-2.5 mg), are just as appropriate and effective for patient treatment as otherwise, the prescribed branded one

BrandPrice (Rs.)BrandPrice (Rs.)
Airtis (30 ml) 17.70Allerhin L (60 ml) 30.00
Aristohatric (2.5 mg) 17.91Ceten-L (30 ml) 17.60
Cetley (30 ml) 32.00CS L (60 ml) 35.00
Elate Syr 38.00Elriz (30 ml) 26.50
Enocet LV (30 ml) 30.00Greencet (30 ml) 32.00
Helcet (30 ml) 28.00L Cet (30 ml) 32.00
L Cet (30 ml) (Allenge) 32.00L Citrimin (30 ml) 28.00
Lancizin L (30 ml) 35.00LC (30 ml) 29.00
LCZ (30 ml) 34.50LE Zyncet (30 ml) 30.00
Lecezin (30 ml) 27.00Lecope (30 ml) 22.00
Lenovo (30 ml) 22.00Leoriv (30 ml) 24.75
Lerit (30 ml) 19.50Levoc (30 ml) 38.00
Levocet (30 ml) 29.00Levozin (30 ml) 20.00
Lezer (30 ml) 28.50Mecocet (30 ml) 27.95
Mozzy (30 ml) 25.00Ralzine (60 ml) 58.50
Viocet (30 ml) 36.00Visle (30 ml) 29.00
Winliv (30 ml) 24.00Xyzal (60 ml) 71.00
Zeez Kid (2.5 mg) 7.50Zipcet (30 ml) 22.95

Search Drug Brands alphabetically